# SDR 96ZZZM273

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527PC
- Make and model: Boeing 727172C
- Aircraft serial: 19665
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Knob
- Part number: BACK20G3
- Condition: Out Of Index
- Location: Nr 3 Crossfeed
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM SEA TO MSP AIRCRAFT MADE UNSCHEDULED LANDING AT BIL.  NR 3 FUEL TANK UNABLE TO CROSS-FEED FROM NR 1 OR NR 2 FUEL TANKS.  FOUND NR 3 FUEL TANK CROSS-FEED SELECTOR SWITCH KNOB DEFECTIVE.  KNOB WAS INDEXED 90 DEGREE OFF, WHEN SET TANK TO ENGINE X-FEED VALVE OPEN.  WHEN SET TO X-FEED VALVE WAS CLOSED.  REPLACED CROSSFEED SWITCH KNOB, VALVE OPERATES NORMALLY.  OPS CHECKS GOOD PER MM 28-22-11.  (M)
